Revista Matemática Iberoamericana
- Rev. Mat. Iberoamericana
- Volume 18, Number 2 (2002), 443-510.
Carleson measures for analytic Besov spaces
We characterize Carleson measures for the analytic Besov spaces. The problem is first reduced to a discrete question involving measures on trees which is then solved. Applications are given to multipliers for the Besov spaces and to the determination of interpolating sequences. The discrete theorem is also applied to analysis of function space on trees.
Rev. Mat. Iberoamericana, Volume 18, Number 2 (2002), 443-510.
First available in Project Euclid: 28 April 2003
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 30H05: Bounded analytic functions 46E35: Sobolev spaces and other spaces of "smooth" functions, embedding theorems, trace theorems 46E39: Sobolev (and similar kinds of) spaces of functions of discrete variables
Arcozzi, Nicola; Rochberg, Richard; Sawyer, Eric. Carleson measures for analytic Besov spaces. Rev. Mat. Iberoamericana 18 (2002), no. 2, 443--510. https://projecteuclid.org/euclid.rmi/1051544245